# SDR DALA2024061406098

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 69,925 hours, 26,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6703 FOUND DURING SRV CHECK - WHT EMER LIGHT ON LAV 202 IS DAMAGED AND MISSING LENS.   REPLACED WHITE EMERGENCY LIGHT ASSEMBLY MOUNTED ON LAV 202. FOR SVC. REF B757 AMM 33-51-11. (5926998)
